# SDR ASAA2019041088948

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,261 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EXIT SIGN BROKEN OFF BY R2 DOOR. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER.
